# SDR DALA2023082306863

- Difficulty date: August 21, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N932DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37286
- Aircraft time: 23,134 hours, 17,135 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 500b
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2929164) DENT ON FWD CARGO COMPARTMENT STA 500B FRAME AT RBL 35. REPAIRED DAMAGED FRAME STA 500B RBL 35 IAW B737 SRM 53-30-07-2R-2.
